Thunderstorm Wind, Jones
- When
- June 28, 1:56 PM CST
- Where
- Jones County, 1.82 mi NW of Blodgett
- Measured
- 54 kt (62 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Public
- Coordinates
- 31.490, -89.000
Several trees were blown down.
Afternoon showers and thunderstorms affected the region from June 26th through the 28th. A more organized severe weather event occurred on the 28th as a cluster of storms developed along an outflow boundary, causing many instances of wind damage.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAN wrote it up.
Afternoon showers and thunderstorms affected the region from June 26th through the 28th. A more organized severe weather event occurred on the 28th as a cluster of storms developed along an outflow boundary, causing many instances of wind damage.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Jun 28, 10:01 AM CST, 3 hours 55 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1101 AM CDT SAT JUN 28 2014 .UPDATE... WILL MAKE SOME MINOR UPDATES TO RAISE THE POPS AND ADJUST TEMPERATURES AND OTHER FIELDS FOR TODAY...OTHERWISE THE FORECAST IS ON TRACK WITH THE THREAT FOR SEVERE STORMS CONTINUING THIS AFTERNOON AND PERHAPS INTO THE EARLY OVER MAINLY WESTERN PORTIONS OF THE ARKLAMISS. AS PREVIOUSLY INDICATED...THE SUBTROPICAL RIDGE IS BEGINNING TO BUILD OVER THE LOWER MS VALLEY...BUT THERE IS STILL A SIGNIFICANT AMOUNT OF TROUGHING OVER THE ARKLATEX THIS MORNING THAT IS ENHANCING THE SOUTHERLY LOW LEVEL FLOW (H850 ~25KTS, 0-1KM SHEAR/SRH OF 15-20KTS AND 100-150 M2/S2 RESPECTIVELY). IN ADDITION...MORNING RAOBS INDICATE SUBSTANTIAL MID LEVEL LAPSE RATES WITH VERTICAL TOTALS ~28 AND EXPECT MIXED LAYER CAPE TO EXCEED 3000 J/KG THIS AFTERNOON IN MUCH OF THE SEVERE RISK AREA ALONG/WEST OF I-55. IN TERMS OF STORM EVOLUTION...SHOWERS/THUNDERSTORMS ARE CURRENTLY DEVELOPING IN BETTER MOISTURE CONVERGENCE AXIS OVER COASTAL REGIONS OF SE TX INTO SW LA. LATEST NEAR TERM HIGH-RES GUIDANCE SHOWS THIS ACTIVITY WILL EVENTUALLY ORGANIZE AND SPREAD NORTHEASTWARD TOWARD OUR AREA BY LATE AFTERNOON AND EARLY EVENING. AHEAD OF THIS ACTIVITY...SCATTERED-ISOLATED SHOWERS/STORMS SHOULD DEVELOP DIRECTLY OVER THE FORECAST AREA WITH CONTINUED HEATING...PERHAPS FOCUSING NEAR MOISTURE/INSTABILITY GRADIENT THAT CURRENTLY EXISTS FROM THE HBG TO JAN TO GWO AREA. GIVEN THE AMOUNT OF INSTABILITY AND THE POTENTIAL FOR ORGANIZED CONVECTION...WILL KEEP THE THREAT FOR DAMAGING WINDS MENTIONED. EXPECT THE INTENSITY OF STORMS TO DIMINISH CONSIDERABLY AFTER SUNSET AS PREVIOUSLY INDICATED. /EC/ && .AVIATION...A MIX OF VFR AND MVFR CONDITIONS ARE OCCURRING THIS MORNING AS MORNING LOW CLOUDS ARE SLOW TO LIFT. MID AND HIGH CLOUDS ARE STREAMING NORTH INTO THE REGION AND WILL CONTINUE TO DO SO THROUGH THE DAY BUT VFR CEILINGS WILL LIKELY PREVAIL. AFTERNOON STORMS ARE AGAIN POSSIBLE TO LIKELY AND THIS WILL BRING BRIEF MVFR TO IFR CONDITIONS AT AFFECTED TAF SITES. THE STRONGEST STORMS RIGHT NOW ARE FORECAST TO AFFECT WESTERN SITES SUCH AS KGLH/KGWO/KHKS/KJAN AND THESE COULD BRING SOME GUSTY WINDS. ACTIVITY WILL DISSIPATE THIS EVENING. SOUTHERLY WINDS WILL PREVAIL 5-10KTS OUTSIDE OF STORMS. /28/ && .PREV DISCUSSION... /ISSUED 409 AM CDT SAT JUN 28 2014/ MODELS ARE ALSO IN FAIRLY GOOD AGREEMENT WITH ADVERTISING STEEPER MID-LEVEL LAPSE RATES (6.25-6.5 C/KM)...27-29C VERTICAL TOTALS... FAVORABLE LOW AND MID-LEVEL FLOW...AND BOTH MODEST SPEED AND DIRECTIONAL SHEAR (SOUTHERLY 15-20 KNOTS OF 0-1 KM SHEAR AND WESTERLY 20-25 KNOTS 0-6 KM SHEAR). THIS COULD YIELD SOME SEVERE STORMS TODAY CAPABLE OF PRODUCING SOME DAMAGING WIND GUSTS ALONG WITH HAIL. I'LL MAINTAIN A LIMITED POTENTIAL FOR SUCH STORMS IN THE HWO OVER THE WESTERN HALF OF THE CWA...AS IT'S THERE THAT THE BEST CONGLOMERATION OF THE ABOVE PARAMETERS EXISTS. AS HAS BEEN THE CASE WITH PREVIOUS DAYS IN THIS MOIST AIRMASS...LOCALLY HEAVY RAINFALL WILL REMAIN LIKELY WITH ANY CONVECTION ACROSS THE ARKLAMISS TODAY. CONVECTION FROM THIS AFTERNOON WILL LINGER INTO THE EVENING HOURS...BUT MOST SHOULD BEGIN DISSIPATING IN BOTH COVERAGE AND INTENSITY AFTER SUNSET. RAIN CHANCES WILL REMAIN IN THE FORECAST OVER MY NORTHWEST ZONES THROUGH THE OVERNIGHT HOURS INTO SUNDAY MORNING AS ANOTHER WEAK DISTURBANCE APPROACHES FROM THE WEST. THIS WAVE WILL AGAIN BRING CHANCES FOR SHOWERS AND STORMS TO THE FORECAST AREA SUNDAY MORNING INTO SUNDAY AFTERNOON AS IT SWINGS BY JUST NORTH OF THE CWA...THUS RESULTING IN THE BETTER RAIN CHANCES BEING OVER THE NORTHERN THIRD OF THE AREA. HIGHS SUNDAY AFTERNOON WILL AGAIN WARM TO AROUND 90. CONVECTION LOOKS TO COME TO AN END...QUICKER THAN IT HAS IN PREVIOUS DAYS...LATE SUNDAY AFTERNOON AS UPPER RIDGING REALLY INCREASES OVER THE FORECAST AREA THROUGH THE DAY. AS A RESULT...LOOK FOR MOSTLY CLEAR SKIES AS LOWS FALL INTO THE LOW AND MIDDLE 70S. /19/ MONDAY THROUGH NEXT WORK WEEK...LONG-AWAITED DEEP HIGH PRESSURE MOVING OVER THE REGION MONDAY FINALLY LOOKS TO SHUT DOWN SIGNIFICANT PRECIP CHANCES FOR THE START OF NEXT WORK WEEK. SUPPRESSION FROM ANTICYCLONE ALOFT PROBABLY WILL NOT BE ENOUGH TO KEEP A VERY ISOLATED SHOWER OR TWO FROM POPPING UP MONDAY AND TUESDAY...BUT CHANCES OF GETTING WET STILL DEEMED LOW ENOUGH TO KEEP OUT OF THE OFFICIAL FORECAST. OWING LARGELY TO A MUCH GREATER AMOUNT OF SUNSHINE TEMPERATURES WILL SHOOT UP WITH HIGHS MAINLY IN THE 93 TO 96 DEGREE RANGE ANTICIPATED MONDAY AND TUESDAY. EVAPOTRANSPIRATION WILL HELP KEEP MOISTURE FROM MIXING OUT IN THE AFTERNOON AND WILL ALLOW PEAK HEAT INDEX VALUES TO PEAK AT OR A LITTLE ABOVE THE CENTURY MARK IN MANY AREAS ON BOTH DAYS. CURRENT EXPECTATIONS ARE FOR THIS HOT STRETCH TO FALL COMFORTABLY SHORT OF HEAT ADVISORY CRITERIA SO WILL LEAVE MENTION OUT OF HWO FOR NOW. PRECIP CHANCES WILL COME BACK FROM THE NORTH ON WEDNESDAY AS THE HIGH PRESSURE RIDGE COMING OUT OF TX FLATTENS IN RESPONSE TO AN INCOMING AND NON-TRIVIAL COOL FRONT. THERE IS DEFINITELY SOME UNCERTAINTY ABOUT HOW QUICKLY THIS RIDGE WILL RELENT TO FRONTAL INCURSION INTO THE LOWER MS VALLEY...BUT MODEL CONSENSUS SEEMS TO HAVE SPED UP WITH THIS EVOLUTION ALTHOUGH I MAINLY SIDED WITH LEAST AGGRESSIVE EURO IN THIS REGARD. IF THE EURO IS CORRECT AND THUNDERSTORM CHANCES ARE MOSTLY LIMITED TO NORTHERN ZONES LATER IN THE AFTERNOON WEDNESDAY THEN HUMP DAY COULD PROVE TO BE THE HOTTEST DAY OF THE HOT STRETCH AND IN ANTICIPATION OF THIS MORE LIKELY SCENARIO I BUMPED UP MEX HIGHS. OF COURSE IN THE HOT ENVIRONMENT IN NORTHERN ZONES WEDNESDAY AFTERNOON INSTABILITY SHOULD BE HIGH AND THE POTENTIAL FOR POTENT CONVECTION WILL HAVE TO BE MONITORED AS WE GO FORWARD IN THE FORECAST PROCESS. THURSDAY AND FRIDAY MODEL CONSENSUS SUGGESTS THE INCOMING SAGGING FRONTAL ZONE TO PROBABLY STALL IN THE MIDST OF OUR REGION AFTER INFILTRATING IN BACKDOOR FASHION. RIDGING ALOFT WILL BE WEAKENED...BUT MODELS SUGGESTS NOT ENOUGH TO RELENT TO A PERTURBED NORTHWEST FLOW PATTERN. THUS...EXPECT IN THE VICINITY OF THE BOUNDARY FOR ISOLATED TO SCATTERED MAINLY AFTERNOON SHOWERS AND STORMS WITH OTHERWISE SULTRY CONDITIONS...ALTHOUGH PROBABLY SLIGHTLY LESSER HEAT THAN THE MID-WEEK PEAK. /BB/ && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 235 PM CDT SAT JUN 28 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-027-034>036- 040>043-047-048-053-054-059>063-072-291945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-CARROLL-WASHINGTON-HUMPHREYS-HOLMES-ISSAQUENA- SHARKEY-YAZOO-MADISON MS-WARREN-HINDS-CLAIBORNE-COPIAH-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-MARION- 235 PM CDT SAT JUN 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY SEVERE THUNDERSTORMS RISK...LIMITED TIMING...TONIGHT AN UNSTABLE AIRMASS COMBINED WITH DECENT WIND SHEAR COULD RESULT IN SEVERE STORMS LINGERING FROM THIS AFTERNOON INTO THIS EVENING. THE PRIMARY CONCERN WILL BE WIND GUSTS UP TO 60 MPH...BUT HAIL CANNOT BE RULED OUT. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT. MSZ026-028>033-037>039-044>046-049>052-055>058-064>066-073-074- 291945- GRENADA-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-ATTALA- WINSTON-NOXUBEE-LEAKE-NESHOBA-KEMPER-RANKIN-SCOTT-NEWTON- LAUDERDALE-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON DAVIS-COVINGTON- JONES-LAMAR-FORREST- 235 PM CDT SAT JUN 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY. 28 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. HIGH...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
MSZ063-064-281935-
LAWRENCE MS-JEFFERSON DAVIS MS-
150 PM CDT SAT JUN 28 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
150 PM CDT SAT JUN 28 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER TILTON AT 150 PM CDT...MOVING
NORTH AT 25 MPH.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN WESTERN JEFFERSON DAVIS AND LAWRENCE COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3139 9023 3174 9011 3167 8976 3139 8985
3139 9004 3136 9005
TIME...MOT...LOC 1850Z 197DEG 21KT 3146 9001
DCMSZ072-073-281940-
MARION MS-LAMAR MS-
210 PM CDT SAT JUN 28 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
210 PM CDT SAT JUN 28 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
AND 40 TO 50 MPH WINDS WAS LOCATED 6 MILES NORTHEAST OF PINEBUR AT
210 PM CDT...MOVING NORTH AT 25 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.
PEOPLE IN NORTHWESTERN LAMAR AND NORTHEASTERN MARION COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3118 8989 3144 8978 3143 8945 3135 8945
3135 8936 3134 8935 3126 8935 3110 8959
TIME...MOT...LOC 1910Z 201DEG 23KT 3122 8964
JCMSZ049-282010-
RANKIN MS-
226 PM CDT SAT JUN 28 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
226 PM CDT SAT JUN 28 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED OVER CATO AT 226 PM CDT...MOVING NORTH
AT 20 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM. HEAVY RAIN MAY REDUCE VISIBILITIES
AND CAUSE PONDING OF WATER ON ROADWAYS.
PEOPLE IN SOUTHEASTERN RANKIN COUNTY SHOULD MONITOR THIS STORM
CLOSELY.
LAT...LON 3208 9000 3238 8995 3234 8973 3231 8973
3205 8980
TIME...MOT...LOC 1926Z 195DEG 17KT 3213 8989MSZ054-055-063>065-282015- SIMPSON MS-LAWRENCE MS-JEFFERSON DAVIS MS-COVINGTON MS-COPIAH MS- 231 PM CDT SAT JUN 28 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 231 PM CDT SAT JUN 28 2014 A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 4 MILES EAST OF WANILLA TO 4 MILES SOUTH OF CLEM AT 231 PM CDT...MOVING NORTHEAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS. HEAVY RAIN WILL CAUSE PONDING OF WATER ON ROADWAYS AND MAY REDUCE VISIBILITIES. PEOPLE IN EXTREME SOUTHEASTERN COPIAH...NORTHWESTERN COVINGTON... NORTHWESTERN JEFFERSON DAVIS...NORTHERN LAWRENCE AND SOUTHERN SIMPSON COUNTIES SHOULD MONITOR THESE STORMS CLOSELY. LAT...LON 3193 9009 3195 8967 3159 8976 3156 9023 TIME...MOT...LOC 1931Z 215DEG 17KT 3164 9006 3166 8980
MSZ061-282020-
FRANKLIN MS-
235 PM CDT SAT JUN 28 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
235 PM CDT SAT JUN 28 2014
A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTH OF GARDEN CITY AT 236 PM
CDT...MOVING NORTH AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM. HEAVY RAIN WILL CAUSE PONDING OF
WATER ON ROADWAYS AND MAY REDUCE VISIBILITIES.
PEOPLE IN WESTERN FRANKLIN COUNTY SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3133 9115 3135 9117 3136 9115 3161 9115
3161 9093 3134 9096 3133 9099 3134 9101
3133 9103
TIME...MOT...LOC 1936Z 188DEG 12KT 3142 9110MSZ055-056-064-065-072-073-282030- SMITH MS-SIMPSON MS-MARION MS-LAMAR MS-JEFFERSON DAVIS MS- COVINGTON MS- 243 PM CDT SAT JUN 28 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 243 PM CDT SAT JUN 28 2014 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHEAST OF IMPROVE AT 243 PM CDT...MOVING NORTH AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HEAVY RAIN MAY REDUCE VISIBILITIES AND CAUSE PONDING OF WATER ON ROADWAYS. PEOPLE IN WESTERN COVINGTON...EASTERN JEFFERSON DAVIS...NORTHWESTERN LAMAR...NORTHEASTERN MARION...EXTREME SOUTHEASTERN SIMPSON AND EXTREME SOUTH CENTRAL SMITH COUNTIES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3178 8980 3180 8946 3132 8955 3132 8983 TIME...MOT...LOC 1943Z 185DEG 25KT 3140 8967
The Mobile radar (KMOB), 116 km away, was scanning. The volume nearest the first event began at 19:54 UTC.
11 thunderstorm wind, 1 hail. Local standard time, as filed.
Several trees were blown down.
A tree and large limb was knocked down, blocking the road near the intersection of Highway 84 east and Highway 37.
A tree was blown down in the St. Marys community and a house was damaged in Harmony.
A tree was knocked down in Enterprise.
Scattered trees around the county were knocked down.
A tree fell on a power line in Chunky.
A tree was knocked down at the intersection of Highway 80 west and Point Wanita Lake Road.
A tree was blown down in Decatur.
Large limbs knocked down in Suqualena.
A tree was knocked down on Trick Talbert Road.
A tree was knocked down on Old Highway 45 in Scooba.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Mississippi in 2014Every state in 2014This day in weather historyWarnings in Mississippi, June 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 523776, 524084, 523777, 524086, 524081, 524100, 524109, 524164, 524165, 524174, 524175, 524177.